Note on some Iyengar integral inequalities

Document Type: Original Article

Authors

1 Lanos Laboratatory , University of Badji-Mokhtar, Annaba, Algeria.

2 Laboratoire des telecommunications, Faculte des Sciences et de la Technologie, University of 8 May 1945 Guelma, P.O. Box 401, 24000 Guelma, Algeria.

3 Laboratoire des Tlcommunications, Facult des Sciences et de la Technologie, Universit 8 Mai 1945 de Guelma,. P.O. Box 401, 24000 Guelma, Algeria.

Abstract

In this short note, some Iyengar integral inequalities are established via new extension of Montgomery
identity.

Keywords


[1] K. S. K. Iyengar, Note on an inequality, Math. Student, 6 (1938), 75-76.

[2] G. V. Milovanovic, J. Pecaric, Some considerations on Iyengar's inequality and some related applications, Univ. Beograd
Publ. Elektrotehn. Fak. Ser. Mat. Fiz., 544-576 (1976), 166-170.

[3] D. S. Mitrinovi_c, J. E. Pecaric, A. M. Fink, Inequalities Involving Functions and Their Integrals and Derivatives, Kluwer
Academic Publishers, Dordrecht, 1991.